Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 53, NWS Cleveland, OH

December 2, 2015

NWS Cleveland, OH issued this small craft advisory at Dec 2, 2015, 4:02 PM EST. It took effect at Dec 3, 2015, 4:00 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2015, 4:02 PM EST (21:02 UTC)
In effect from
Dec 3, 2015, 4:00 AM EST
Expired
Dec 4, 2015, 3:43 PM EST
In force
36 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WHUS71 KCLE 022102
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EST WED DEC 2 2015


LEZ144>146-030515-
/O.NEW.KCLE.SC.Y.0053.151203T0900Z-151204T0300Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
402 PM EST WED DEC 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST
THURSDAY. 

* WINDS...WEST WINDS WILL AVERAGE 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-030515-
/O.NEW.KCLE.SC.Y.0053.151203T0900Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
402 PM EST WED DEC 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 PM
EST FRIDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS LATE
  TONIGHT AND THURSDAY. 

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
8 follow-up statements
074 
WHUS71 KCLE 030219
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EST WED DEC 2 2015


LEZ144>146-031030-
/O.CON.KCLE.SC.Y.0053.151203T0900Z-151204T0300Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
919 PM EST WED DEC 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST
THURSDAY...

* WINDS...WEST WINDS WILL AVERAGE 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-031030-
/O.CON.KCLE.SC.Y.0053.151203T0900Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
919 PM EST WED DEC 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
4 PM EST FRIDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS LATE 
  TONIGHT AND THURSDAY. 

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
698 
WHUS71 KCLE 030853
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
353 AM EST THU DEC 3 2015


LEZ144>146-031700-
/O.CON.KCLE.SC.Y.0053.151203T0900Z-151204T0300Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
353 AM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE
  THROUGH THE AFTERNOON.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

LEZ147>149-031700-
/O.CON.KCLE.SC.Y.0053.151203T0900Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
353 AM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE
  INTO FRIDAY.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
509 
WHUS71 KCLE 031503
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 AM EST THU DEC 3 2015

LEZ144>146-032315-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-151204T0300Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
1003 AM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE 
  THROUGH THE AFTERNOON. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

LEZ147>149-032315-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1003 AM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL 
  CONTINUE INTO FRIDAY. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
342 
WHUS71 KCLE 032050
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EST THU DEC 3 2015

LEZ144>146-040300-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-151204T0300Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
350 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...WEST TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  THROUGH THE EVENING.

* WAVES/SEAS...WAVES NEAR 4 FEET WILL CONTINUE THROUGH THE EARLY 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

LEZ147>149-040500-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
350 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE
  INTO FRIDAY.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL DIMINISH TO 2 TO 4 FEET
  INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
803 
WHUS71 KCLE 040315
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 PM EST THU DEC 3 2015


LEZ144>146-040415-
/O.EXP.KCLE.SC.Y.0053.000000T0000Z-151204T0300Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
1015 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT CRITERIA THUS THE
ADVISORY HAS EXPIRED. 

$$

LEZ147>149-041115-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1015 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...WEST WINDS OF 15 TO 20 KNOTS WILL BECOME SOUTHWEST AND
  INCREASE TO 20 TO 25 KNOTS FRIDAY MORNING. WINDS WILL DROP BELOW
  20 KNOTS FRIDAY AFTERNOON. 

* WAVES/SEAS...WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT AND
  FRIDAY MORNING BEFORE DECREASING TO 2 TO 4 FEET FRIDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
823 
WHUS71 KCLE 040839
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EST FRI DEC 4 2015


LEZ147>149-041645-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
339 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES 3 TO 5 FEET LATE SUBSIDING TO 2 TO 4 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
250 
WHUS71 KCLE 041427
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
927 AM EST FRI DEC 4 2015

LEZ147>149-042100-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
927 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES 3 TO 5 FEET LATE SUBSIDING TO 2 TO 4 FEET 
  THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
082 
WHUS71 KCLE 042043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EST FRI DEC 4 2015

LEZ147>149-042145-
/O.CAN.KCLE.SC.Y.0053.000000T0000Z-151204T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
343 PM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 3:17 PM EST, 45 minutes earlier.

Area forecast discussion, Dec 2, 3:17 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
317 PM EST WED DEC 2 2015

.SYNOPSIS...
LOW PRESSURE OVER LOWER MICHIGAN WILL CONTINUE TO WEAKEN AS IT
MOVES SLOWLY EASTWARD TONIGHT. HIGH PRESSURE WILL BUILD IN ACROSS
THE OHIO VALLEY THURSDAY THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
STILL SEEING A FEW BREAKS IN THE OVERCAST BUT CLOUDS SHOULD
COMPLETELY FILL IN THE NEXT FEW HOURS. SOME PRECIP RETURNS ARE
SHOWING UP ACROSS THE AREA BUT MOST OF IT APPEARS TO BE BRIEF
SHOWERS. A FEW LIGHTNING STRIKES HAVE POPPED UP JUST SOUTH OF THE
AREA BUT THESE SHOULD NOT BECOME WIDESPREAD ENOUGH TO JUSTIFY A
MENTION IN THE FORECAST. MORE WIDESPREAD PRECIP CONTINUES IN THE
WRAP AROUND FLOW OVER NORTHERN INDIANA. IT IS THIS ACTIVITY THAT
COULD BRING SOME LIGHT SNOW TO THE AREA OVERNIGHT. SURFACE
DEWPOINTS REMAIN IN THE MID 30S WITH TEMPS IN THE LOWER 40S MOST
AREAS SO THE PRECIP WILL START AS RAIN SHOWERS ALL AREAS. SOME
COLD AIR ADVECTION IS EXPECTED LATER THIS EVENING AS THE LOW
PASSES TO THE NORTH AND EXPECT A TRANSITION FROM RAIN TO SNOW TO
BEGIN AFTER 00Z FROM WEST TO EAST. ALL OF THE GUIDANCE IS IN
PRETTY GOOD AGREEMENT TODAY SHOWING THE HEAVIEST PRECIP ACROSS
ABOUT THE NORTHERN HALF OF THE AREA. QPF AMOUNTS THAT AREA WILL BE
IN THE 0.10 TO 0.15 INCH RANGE. SURFACE TEMPS WILL REMAIN WARM SO
SNOW ACCUMULATION ON ROADWAYS MAY BE TOUGH BUT COULD GET AN INCH
OR TWO ON GRASSY AREAS ON THE HIGHER TERRAIN EAST OF KCLE. SOME
SLIGHT SNOW ACCUMS ARE POSSIBLE THE REMAINDER OF THE AREA AS WELL.
THE PRECIP SHOULD WIND DOWN QUICKLY OVERNIGHT AS THE REMNANTS OF
THE SURFACE LOW MOVE OFF TO THE NE. EXPECT OVERNIGHT LOWS TO BE
FAIRLY CLOSE TO FREEZING.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
850 MB TEMPS WILL BOTTOM OUT AROUND 12Z THURSDAY AT NEG 6. SOME
WEAK WARM ADVECTION WILL THEN START AND BY THURSDAY EVENING THE
THREAT FOR ADDITIONAL PRECIP WILL BE OVER. SOME SLIGHT ACCUMS
COULD OCCUR THURSDAY MORNING IN THE SNOWBELT BUT BY MIDDAY IT WILL
BE TOO WARM FOR THAT. HIGH PRESSURE IS THEN EXPECTED TO BUILD OVER
THE AREA FROM THE SOUTH FRIDAY THROUGH THE WEEKEND. THIS WILL
RESULT IN SLOWLY MODERATING TEMPERATURES AND SOME SUNSHINE DURING
THE DAYLIGHT HOURS. EXPECT CLEARING OVER ABOUT THE SW 1/2 OF THE
AREA TOMORROW.  HAVE USED A BLEND OF GUIDANCE TEMPS FOR THE
PERIOD.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE GFS (AND CMC) ARE FARTHER SOUTH THAN THE ECMWF WITH THE NEXT
UPPER LOW AND ESSENTIALLY KEEP IT IN THE SOUTHERN BRANCH. EVENTUALLY
THE GFS SPREADS PRECIPITATION FAR AND WIDE FROM THE OHIO VALLEY AND
EASTERN GREAT LAKES UP THE EAST COAST TUESDAY AND WEDNESDAY. WHILE
THE SOUTHERN TRACK SEEMS REASONABLE...NOT SURE THE QPF IS
REALISTIC... IT MAY BE MORE LIKELY THAT THE SOUTHERN SYSTEM EXITS OFF
THE SOUTHEAST COAST AND PRECIPITATION MAY NOT COME AS FAR NORTH. THAT
SCENARIO IS MORE IN LINE WITH THE CURRENT FORECAST AND WILL CONTINUE
IN THAT DIRECTION.

MEANWHILE...WITH HIGH PRESSURE AT THE SURFACE RIDGED ACROSS EASTERN
CANADA AND THE LOWER GREAT LAKES...TEMPERATURES SHOULD BE RELATIVELY
MILD EACH DAY AND COOL BUT NOT COLD AT NIGHT. OVERALL...GENERALLY 5
TO 10 DEGREES ABOVE NORMAL.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE UPPER LOW AND ASSOCIATED WEAK SURFACE LOW OVER LOWER MICHIGAN
AND INDIANA WILL MOVE EAST THE REMAINDER OF TODAY AND TONIGHT. THE
BOUNDARY LAYER IS WARM ENOUGH FOR LIGHT RAIN SHOWERS AT THE
ONSET...THEN THE PRECIPITATION WILL MIX WITH AND CHANGE TO
SNOW...ESPECIALLY AFTER DARK. MVFR CEILINGS AND VISIBILITIES ARE
ALMOST CERTAIN AND LOCAL IFR CEILINGS AND VISIBILITIES ARE LIKELY
IN THE RAIN AND SNOW SHOWERS. COATINGS OF WET SNOW ARE POSSIBLE
BUT NOT ANY SIGNIFICANT ACCUMULATIONS AT THE TAF FORECAST SITES.
MVFR CEILINGS WILL LINGER INTO THURSDAY...WELL INTO THE DAY ACROSS
NORTHEAST OHIO AND NORTHWEST PA...BUT ANY LINGERING SNOW SHOWERS
WILL TAPER OFF EARLY ON THURSDAY.

OUTLOOK...NON VFR EXTREME NE OH/NW PA THU NIGHT OTHERWISE VFR.

&&

.MARINE...
WEAK LOW PRESSURE AND COLD FRONT WILL PUSH ACROSS LAKE ERIE TONIGHT.
WINDS WILL PICK UP FROM THE WEST AND THERE SHOULD BE ENOUGH OF AN
INCREASE IN PRESSURE GRADIENT AND COLD ADVECTION TO REACH SMALL
CRAFT CRITERIA LATER TONIGHT INTO THURSDAY OVER MUCH OF THE LAKE.
THE WINDS WILL BACK TO SOUTHWEST THURSDAY NIGHT INTO FRIDAY AS HIGH
PRESSURE BUILDS ACROSS THE OHIO VALLEY. THERE WILL LIKELY BE
ENOUGH WIND/WAVES TO CONTINUE THE SMALL CRAFT ADVISORY OVER THE EAST
HALF OF THE LAKE ON FRIDAY. THE WIND SHOULD SETTLE DOWN ON SATURDAY
BUT AS HIGH PRESSURE MOVES EAST...THE FLOW WILL INCREASE AGAIN ON
SUNDAY. A SMALL CRAFT ADVISORY WILL LIKELY NOT BE NEEDED ON SUNDAY IN
THE SOUTH TO SOUTHWEST FLOW.  WINDS WILL LIKELY SHIFT TO
NORTH OR NORTHEAST ON MONDAY AS PRESSURES FALL TO THE SOUTH AND RISE
ACROSS THE NORTHERN LAKES. NOT A LOT OF CONFIDENCE IN THE WIND
DIRECTION AND SPEED ON MONDAY YET...THE MODELS HAVE BEEN
INCONSISTENT OF STRENGTH AND LOCATION OF THE SYSTEMS EARLY NEXT
WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM THURSDAY TO 4 PM EST FRIDAY FOR
     LEZ147>149.
     SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EST THURSDAY FOR
     LEZ144>146.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Dec 2, 4:51 AM EST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
451 AM EST WED DEC 2 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-031000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
451 AM EST WED DEC 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-031000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
451 AM EST WED DEC 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.